# SDR HALA2023032100053

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 12,342 hours, 2,774 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - #1 ENG CORE FIRE LOOP CLIP BROKEN (PN 636-5712-505) ON RAIL ASSY RH SIDE. REPLACED #1 ENG FIRE LOOP A RAIL ASSY PER AMM 26-12-61. OPS CHK OK. (PN 636-5712-505.
